# SDR UPS202708

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Sta 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CRACKED SHEAR TIE AT STA 1148, BETWEEN STRINGER 25 AND 16L.  REPLACED PER DRM 53-10-4, 51-20-4, 51-30-1, 51-20-1.
